# SDR AALA201711189001

- Difficulty date: November 17, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 63,542 hours, 28,043 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303200800
- Part serial: AWE088401
- Condition: Corroded
- Location: Mlg Pintle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG PINTLE PIN FOUND CORRODED. REPLACED THE PINTLE PIN IAW 26T00032001.
